Results 1 to 12 of 12
  1. #1
    dutcherr is offline New Member
    Join Date
    Jun 2008
    Location
    Florida
    Posts
    8

    Exclamation Pain at injection site

    I'm hoping someone can help me out. Let me begin with a little background. Iím 43, have been getting fatter over the past few years despite all my work outs, cardio and jiu jitsu. Iíve been getting a lot more injuries and am weaker physically than ever. So I decided to research HRT and come up with my own plan. I've been on 2 IUs of HGH 5 times per week for the past 10 weeks and am beginning to see some changes. Iím also taking 200 mgs of DHEA orally every day. Iím getting a little size some strength gains and people are noticing changes in my physique. I plan is to introduce Test into the equation. I have 1 bottle of test p @ 100 mg/ml and 1 bottle of test e @ 300 mg/ml. I also upped my HGH to 3 IU 5 times per week. It was suggested for me to front load for the first two weeks to get my levels up. So I mixed 1 ml of both tests in the same syringe for my Saturday dose and then 1 ml of test p on Wednesday. After 2 weeks I was going to just do the 1 ml of the test e until the bottle is finished. I also just started taking .25 mg of Arimidex every other day.

    Hereís my problem. My first shot of test was injected into the meaty part of my shoulder using a 25g x 5/8Ē four days ago. I have been in incredible pain beginning 2 hours after my first, and only test shot. My shoulder is so swollen and is extremely tender to the touch. Iíve been living on extra strength aspirin and ice packs. I can barely scratch my head with that arm. Iím afraid to take my next dose. I have never had any issues with the HGH shots in my stomach and am baffled with this.

    Has anyone had this type of reaction? Can anyone suggest ANYTHING? The pain is finally beginning to lessen but I canít continue like this. Please help if you can.

  2. #2
    FreeDOOM's Avatar
    FreeDOOM is offline Associate Member
    Join Date
    Dec 2005
    Location
    Western US
    Posts
    411
    Your not alone a lot of people complain of how painful test prop is. After a while it wont hurt like that any more. I found the best thing to do if possible is to inject in the body part you are going to work. For instance right before leg routine inject in leg. If you do a search on this site about painful test prop injection you will find others ideas

  3. #3
    Civic0's Avatar
    Civic0 is offline Associate Member
    Join Date
    Apr 2007
    Posts
    392
    you may be allergic to the prop ester, like many of us are. . . . personally i would never put prop in the shoulder....go for the bigger muscle groups . .

  4. #4
    dutcherr is offline New Member
    Join Date
    Jun 2008
    Location
    Florida
    Posts
    8
    I didnt know people were allergic to prop. Are there other meds that have common problems? I'm supposed to take my next dose of prop tonight and, to be completely honest, I dont know if I could handle another round of the pain. I planned on taking it in my glutes. Any ideas?

  5. #5
    KatsMeow is offline Stupid
    Join Date
    May 2008
    Location
    Florida
    Posts
    18,830
    You are using AAS and don't even know the name of the muscle you are injecting into? And there is a huge difference in pain when it comes to injecting something like HGH which is a sub-cutaneous injection vs and intramuscluar.
    And if it's that swollen I'm wondering if it may be infected or you may be having an allergic reaction to it. You need to see a doctor and get it checked out.

  6. #6
    dutcherr is offline New Member
    Join Date
    Jun 2008
    Location
    Florida
    Posts
    8
    KM,
    I have a serious issue and was looking for assistance, not criticism because I wrote "the meaty part of my shoulder" instead of the word "deltoid". I was trying to convey that I injected into the thickest part of my shoulder to get as deep as possible. I do appreciate your advice. I am beginning to think itís more of an allergic reaction rather than infection. I donít have a fever and it seems to be getting a little better. Itís been suggested to try the prop again but this time cut it with B-12. Any thoughts?

  7. #7
    inky-e's Avatar
    inky-e is offline AR's ORIGINAL ANABOLIC OUTLAW~ [RIP-8/20/11]
    Join Date
    Dec 2007
    Location
    the three oh!
    Posts
    13,329
    Well Bro you just found out why I personally hate prop. I bet it took a week for the pain and swelling to go down. Yeah you can mix it with B-12 ,but it will still be uncomfortable for you. May I suggest shooting glutes maybe even quads. You might get used to it, I never did therefore I stay away from prop and sust. Good luck feel better.

  8. #8
    dutcherr is offline New Member
    Join Date
    Jun 2008
    Location
    Florida
    Posts
    8
    inky-e, its only been 4 days and I'm going out of my mind. You helped me make my mind up. I'm gonna see if I can unload it and get more enth. Any other things I should avoid?

  9. #9
    RaWRZ0R!'s Avatar
    RaWRZ0R! is offline Associate Member
    Join Date
    Jun 2008
    Posts
    499
    you may have also created a sist in your arm. a buddy of mine injected himself with sust once and it didnt reach his muscle so when he injected the sust it went right into his fat created a bulge. it had to be removed

  10. #10
    inky-e's Avatar
    inky-e is offline AR's ORIGINAL ANABOLIC OUTLAW~ [RIP-8/20/11]
    Join Date
    Dec 2007
    Location
    the three oh!
    Posts
    13,329
    Quote Originally Posted by dutcherr View Post
    inky-e, its only been 4 days and I'm going out of my mind. You helped me make my mind up. I'm gonna see if I can unload it and get more enth. Any other things I should avoid?
    Not really, sustanon has prop in it and I get the same reaction, I like to stick to cipionate as far as tests go, enth is good too. I feel ya Bro, I'm 44 and its a bitch to fight off the pain and work out too, although I will say that a while back I got a hold of some prop that was painless, I guess the ba content was lower or something, but I haven't been able to locate the guy again. Its a shame because prop really works well and fast. I guess its a trade off. Great pumps for crippling pain! lol

  11. #11
    dutcherr is offline New Member
    Join Date
    Jun 2008
    Location
    Florida
    Posts
    8
    It was an alergic reation. I ended up taking 50 mg of liquid benadryl with 800 mg of motrin. After a 3 hour nap I woke up to only half the pain and swelling. I'm actually able to lift my arm above my head for the first time all week.

  12. #12
    inky-e's Avatar
    inky-e is offline AR's ORIGINAL ANABOLIC OUTLAW~ [RIP-8/20/11]
    Join Date
    Dec 2007
    Location
    the three oh!
    Posts
    13,329
    Quote Originally Posted by dutcherr View Post
    It was an alergic reation. I ended up taking 50 mg of liquid benadryl with 800 mg of motrin. After a 3 hour nap I woke up to only half the pain and swelling. I'm actually able to lift my arm above my head for the first time all week.
    Good to hear.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •